# SDR A6WA2016122844706

- Difficulty date: December 20, 2016
- Submitted: December 30, 2016
- Operation: Air carrier
- Aircraft: N416AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7603
- Aircraft time: 35,660 hours, 33,695 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 601R53410591
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 484 INBD FLOORBEAM ANGLE AT LBL 36 IS CRACKED. REPAIRED.
